Existence results to a nonlinear p(k)-Laplacian difference equation

Mohsen Khaleghi Moghadam, Mustafa Avci

Research output: Contribution to journalJournal Articlepeer-review

16 Citations (Scopus)


In the present paper, by using variational method, the existence of non-trivial solutions to an anisotropic discrete non-linear problem involving p(k)-Laplacian operator with Dirichlet boundary condition is investigated. The main technical tools applied here are the two local minimum theorems for differentiable functionals given by Bonanno.

Original languageEnglish
Pages (from-to)1652-1669
Number of pages18
JournalJournal of Difference Equations and Applications
Issue number10
Publication statusPublished - 3 Oct. 2017


  • Discrete nonlinear boundary value problem
  • critical point theory
  • non trivial solution
  • variational methods


Dive into the research topics of 'Existence results to a nonlinear p(k)-Laplacian difference equation'. Together they form a unique fingerprint.

Cite this